Explore FREE downloadable educational materials.
Read and report vaccine reactions, harassment and failures.
Gardasil Vaccine & the Damage Done
|Gabrielle with her sister|
|Gabi in the Emergency Room after a collapse, trying to keeping her spirits up|
Watch a VIDEO “Gardasil: The Damage Done from a Best Friend’s View”
Watch a VIDEO with Shannon & Gabi talking about her Gardasil reaction (6 minutes)
Report a Vaccine Reaction to NVIC
Read about similar Gardasil reactions reported to the government
Gabrielle’s Gardasil Vaccine Reaction
by Shannon, her Mom
Gabi received three Gardasil shots in November 2007 and February and June 2008.
Gabi was a healthy, strong teenage girl prior to her first shot of Gardasil. She was the epitome of the All-American girl…beautiful, smart, and caring with a heart of gold. She was a varsity and competitive All-Star cheerleader, gymnast, Honor Roll student involved in leadership and sang in a Bel Canto Choir at her high school.
Gabi had taken a vow to wait for the man she would spend the rest of her life with and she had many dreams she was going to fulfill before she got married. There is cervical cancer in our family and we both wanted to do everything possible to protect her from getting cervical cancer someday. That is why we decided to have her get the series of Gardasil shots.
Immediately following her first shot of Gardasil, her arm went numb and remained that way for several minutes. Within a week of receiving her first shot, Gabi’s life began to change.
On December 4, 2007, she experienced the first of many symptoms involving severe muscle fatigue. Gabi began developing conditions that were unexplainable: excessive fatigue; headaches; muscle weakness and pain; joint weakness and pain; a rash that resembled a sunburn; loss of concentration; and numbness and tingling in her hands and feet. During this time we were completely unaware that these things were side-effects of her recent Gardasil shot.
Still not knowing what was going on with Gabi’s body, she received her 2nd vaccine in February 2008. Immediately following this shot, her symptoms got worse. Her grades started dropping. She became more irritable. Her condition deteriorated. She began to “shiver” for no apparent reason.
The doctors started looking for answers and giving us conflicting advice like she needed to condition her body more, she needed to slow down or she was a normal teenager. We were at a loss. She had been a gymnast since she was four years old and had been in perfect health and shape.
In June 2008 Gabi reminded me that she needed to get the 3rd shot in the Gardasil series. I scheduled her appointment and took her in for that last shot, both of us convinced we were doing something that was going to save her from getting a horrible disease someday.
Again, immediately following the shot her arm went numb. This time, she complained that she was dizzy.
In the weeks following, Gabi’s condition progressively got worse. She spent more time feeling sick and without feeling in her hands and feet. She was swelling in her face, hands and feet when she woke up in the morning and would stay that way for several hours. Her menstrual cycles had become extremely heavy and irregular. Gabi began losing hair by the handfuls. Her body ached the majority of the time. The doctors could give us no explanation except that she was a typical teenage girl and probably needed to cut back on her activities.
In September 2008, Gabi collapsed from an episode of severe chest pains and shortness of breath. She insisted that it was because she had overworked herself at the gym. Two days later she collapsed with the same symptoms: severe chest pains and shortness of breath. She once again made light of it, thinking it was nothing more than dehydration from an intense workout at the gym.
Two days later we were driving her to a football game where she was supposed to cheerlead when she began complaining the she couldn’t breathe and was in severe pain in her chest. We rushed her to the emergency room, for the first on many trips to the hospital. They examined her thoroughly and, despite the rapid, irregular heart beat and low oxygen levels, they sent her home saying that they had no explanation as to why my daughter was exhibiting heart attack like symptoms.
Gabi was seen a total of four more times at the hospital the same weekend, with the same result. This was just the beginning of a horrific battle to try and get answers as to what was happening to her. It was a painful time of finding someone who was willing to help her and not tell her and me that she was crazy.
Gabrielle’s condition is progressively getting worse. The symptoms she is currently dealing with on a daily basis are as follows:
Loss of concentration
Difficulty with speaking
Muscle weakness and pain
Joint weakness and pain
Loss of appetite
Severe chest pain
Shortness of breath
Nausea and vomiting
Tingling and burning in hands and feet
Severe sensation of burning throughout the body
Partial loss of vision
Seizures daily, non-responsive to medication
Transient Ischemic Attacks, or “mini-strokes”
Gabrielle is taking numerous medications several times a day to try and control what is happening to her body. At 15 years old, she is on a beta-blocker for heart problems; aspirin to try and prevent another stroke; medication to help with the severe headaches; and several medications to try and control the seizures. Gabi will tell you that she is a 15 year old girl trapped in the body of an 80 year old woman.
After unsuccessfully attempting to go back to school in wheelchair, Gabi has been out of school since October 2008 with the exception of a few hours here and there trying to go to school. She has been placed on a home-based program. The administration, staff and teachers of her high school have been absolute angels, providing support and help not only academically but personally as well. They have gone above and beyond what we could have ever dreamed of or expected.
Her struggle to maintain passing grades increases daily and she fears that her chance of a college education is slipping away. She has lost almost all social interaction with her friends and has learned a hard lesson about friendship. She knows she has changed and is different but she continues to smile and treat her friends the same even if some of them don’t treat her the same.
Gabrielle is currently under the care of pediatric neurologists. She has been diagnosed with Inflammation of the Central Nervous System as a result of a Gardasil vaccine reaction. Her prognosis is not good. Without a medication or something that can be done to stop or modify what this vaccine is doing to her body, we have been told she will die. The progressive deterioration has been rapid.
We are pleading for help and answers. We pray for a miracle.
Gabrielle has come to terms with the fact that she may not make it. Her hope and prayer is that she will make a difference in the lives of others and keep this from happening to another girl. If you were to ask her if she had the opportunity to ask just one question, what would it be? Her reply would be “WHY?”
Gabi has been robbed of a normal life. She may never have the opportunity to achieve her dreams. I may never get the opportunity to watch her be all she can be as a young woman, a college student, a wife and a Mom. All of this because of a vaccine that was intended to save lives of millions, a vaccine that was “fast-tracked” and lacked long term safety studies.
Thousands of girls are reporting they are suffering side-effects from the Gardasil vaccine. Ask any one of those parents with a daughter suffering if this is what they wanted for their daughter. Ask any one of those parents if they were warned this could happen. Ask any of those parents if they knew they were risking their daughter’s life to possibly avoid getting a cancer that is almost 100 percent preventable with routine pap exams and is 100 percent curable if identified and caught early.
Gabi’s life has been forever changed. Neither of us had the information we should have had before she got vaccinated. Without help Gabi will never have a chance to live the life she so much deserves.